PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 1-2 | 19-25
Tytuł artykułu

Lower semicontinuous differential inclusions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the paper we consider lower semicontinuous differential inclusions with one sided Lipschitz and compact valued right hand side in a Banach space with uniformly convex dual. We examine the nonemptiness and some qualitative properties of the solution set.
Twórcy
  • Department of Mathematics, University of Mining and Geology, 1100 Sofia, Bulgaria
Bibliografia
  • [1] A. Bressan, Upper and lower semicontinuous differential inclusions. A unified approach, in Nonlinear Controllability and Optimal Control (H.Sussman ed.) M. Dekker (1990), 21-31.
  • [2] A. Bressan and G. Colombo, Selections and representations of multifunctions in paracompact spaces, Studia Math. 102 (1992), 209-216.
  • [3] A. Bressan and G. Colombo, Extensions and selections of maps with decomposable values, Studia Math. 90 (1988), 69-86.
  • [4] K. Deimling, Multivalued differential equations, De Gruyter Berlin 1992.
  • [5] T. Donchev, Lower semicontinuous differential inclusions. One-sided Lipschitz approach, Colloq. Math. 74 (1997), 177-184.
  • [6] T. Donchev, Semicontinuous differential inclusions, Rend. Sem. Mat. Univ. Padova - to appear.
  • [7] T. Donchev and V. Angelov, Regular and singular perturbations of upper semicontinuous differential inclusions, Itern. J. Math & Math. Sci. 20 (1997), 699-706.
  • [8] A. Tolstonogov, Differential Inclusions in Banach Spaces, Novosibirsk 1986 (Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div18i1-2n2bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.